BC Powder Original Strength Pain Relieve...

Category: Tag:

Price: price a - (Details)


BC Powder Original Strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps. BC Powder Original Strength Pain Reliever contains 845 mg of Aspirin (NSAID) and 65 mg of Caffeine. The unique dual action powder formula helps stop minor aches and pains fast. BC Powder Original Strength Pain Reliever comes in convenient, on-the-go powder stick packs that are easy to swallow while providing fast pain relief. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC’s powerful combination of ingredients relieves your pain at the speed of powder. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose Original, Cherry, BC MAX, Arthritis, Sinus Pain & Congestion, or Daytime Cough & Cold, trust BC to take care of your pain fast. BC Powders are FSA- and HSA-eligible in the U.S.
Is Discontinued By Manufacturer ‏ : ‎ No
Product Dimensions ‏ : ‎ 4.09 x 3.09 x 1.09 inches; 2.88 Ounces
Item model number ‏ : ‎ 10042037103993
Date First Available ‏ : ‎ December 13, 2012
Manufacturer ‏ : ‎ Prestige Consumer Healthcare
ASIN ‏ : ‎ B00ANL4WKK
Country of Origin ‏ : ‎ USA
Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues. International Shipping: This item is not eligible for international shipping. Learn More

Back to top button